# SDR 98ZZZX4351

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2127S
- Make and model: Snias AS350B1
- Aircraft serial: 2213
- Engine: Tmeca ARRIEL1D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cover
- Part number: 0292152880
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HOUR INSPECTION, THE COMPRESSOR IMPELLER WAS INSPECTED DUE TO THE RECENT PROBLEMS WITH COMPRESSOR COVER CRACKING.  THE IMPELLER WAS FOUND UNSERVICEABLE DUE TO THE COMPRESSOR COVER BEING CRACKED AND HAD TO BE REMOVED FROM SERVICE.  SUBMITTER STATED FLEET PREVIOUSLY INSPECTED AND WILL CONTINUE TO PERFORM INSPECTIONS AT PERIODIC INTERVALS.
